# SDR SWIA201743519

- Difficulty date: June 6, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 30,176 hours, 29,343 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK HAS MULTIPLE INDICATIONS NOTED ON THE LANDING FOR ACCESS PANEL 550BB ON THE OTBD SIDE AND FWD SIDE.   REPAIRED IAW REO.
